Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Head injury, body ache, cough, stuffy nose, headache, joint ache, back pain, lightheadedness. What do you think?

2 weeks ago I fell and smashed the back of my head right where the spinal cord meets the brain. I felt fine for the next week but last week I started getting body aches. Mostly concentrated in my lower back on my spine and the back of my head. Now I have a cough, a stuffy nose, headaches, joint aches, back pain, i get lightheaded a lot, and Im lethargic. I was reading online and the thing that best fits my symptoms was post concussion disorder. What do you think?
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Your symptoms are due to viral infection and not post concussion syndrome.
Take paracetamol for body ache.
May take some steam inhalation and use nasal drops for stuffy nose.
Take rest and you should be alright soon.
Had you been having post concussion syndrome,you would not have been alright for full one week after the head injury.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor